MAUDE Adverse Event Report: MINERVA SURGICAL, INC. SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE; CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR

MINERVA SURGICAL, INC. SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE; CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR
Catalog Number FG-0201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Uterine Perforation (2121)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, there is no indication of a product deficiency that could have contributed to the reported injury.The reported detachment of the rd outer tip most likely occurred after the physician decided to remove the rd due to profuse bleeding, which prevented the physician from maintaining a clear view to continue the procedure.As reported, when the physician decided to withdraw the hysteroscope, the device's tip came with it.The physician retrieved the detached tip from the vagina.Despite multiple attempts to retrieve the product for evaluation, the account has chosen not to release the device due to internal protocol.A product history review identified no nonconformance that could have contributed to the reported injury.The ifu symphion system general warning: the symphion system should only be used by physicians trained in hysteroscopy and hysteroscopic surgery using powered instruments.Healthy tissue can be injured, e.G., perforation by improper use of the resecting device.Use every available means to avoid such injury.Clinical observation (e.G., vital signs and physical examination) and visualization of filtered/returned fluid is recommended to reduce the risk of blood loss and excessive bleeding.To maintain visualization during coagulation, fluid will be circulated at 10 second intervals while coagulation is active.Section 7 adverse events listed the potential complications of continuous flow endoscopic surgery include uterine perforation and bleeding.
 
Event or Problem Description
It was reported that the physician performed a d&c and symphion procedure in a nulliparous, postmenopausal patient suffering from aub (l).The cervix was extremely small, and the physician spent an hour to achieve the dilation for the symphion hysteroscope insertion.No clear visualization was achieved, and the physician was not sure where exactly in the uterine cavity she was located.Despite all efforts, a clear visualization was never established, and the bleeding source was not identifiable hysteroscopically.At some point, the distention media bag became empty, and dr.Akin requested that a second bag be connected.Despite the axora representative's advice, the second bag was connected and used.Unsuccessful attempts were made to clear the view, so the physician decided to remove the resecting device (rd).While withdrawing the device, the physician noted that the rd tip did not move.She prudently decided to withdraw the hysteroscope, and the tip of the rd came with it, out to the vagina, and was taken out from the cavity.Due to continuous and profuse bleeding, the physician elected to perform a hysterectomy during which a uterine perforation at the fundus of the uterus, next to a very large subserosal fibroid, was identified.The treating physician indicated that the uterine perforation was most likely inflicted with the curette during d&c and not by the rd.

Brand Name
SYMPHION OPERATIVE HYSTEROSCOPY SYSTEM, RESECTING DEVICE
Common Device Name
CLOSED LOOP HYSTEROSCOPIC INSUFFLATOR WITH CUTTER-COAGULATOR
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
angela gonzalez
4255 burton drive
santa clara, CA 95054
6502843500
MDR Report Key24537320
Report Number3011011193-2026-00004
Device Sequence Number21416952
Product Code PGT
UDI-Device Identifier00850033976076
UDI-Public00850033976076
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFG-0201
Device Lot Number117371672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age54 YR
Patient SexFemale